Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

White lumps at the back of the tongue. Antibiotics prescribed for thrush. Suffering from sore throat. Further treatment?

I have white lumps at the back of my tongue fell them quite far down on my tongue. Also I went to see doc who said it was thrush and they gave me some antibiotics called nystan. Started taking this and it made my tongue sore and sore throat . The doctor as given some other antibiotic which now tongue and throat don t hurt but te white spots are still there. Really am worried about it
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Since the white lumps exists even after administration of nystatin,the lump can be of aphthous ulcer type.

Avoid spicy foods,tobacco chewing.

Usually corticosteroids has to be administered in such condition.

Meanwhile,maintain oral hygiene well.

Floss your tongue daily.

Use chlorhexidine mouthrinses to gargle.

Vitamin becosules as well as iron supplements has to be administered.

Take fluids as well as nutritious diet.

Hope this helps.

Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor